MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES CORI KNEE TENSIONER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES CORI KNEE TENSIONER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10100
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during cori assisted tka surgery, the cori knee tensioner kept disconnecting.For 2 seconds it would act as thought, the piece was connected properly to the system and then would disconnect.The tech disconnected and reconnected the reusable and disposable pieces but this did not work.I tried switching usb ports and this did not work.Surgery was resumed after a non-significant delay by manual procedure.No injuries to the patient were reported.
 
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
 
Additional Manufacturer Narrative
H3, h6: the cori knee tensioner, part number rob10100, serial number unknown, intended for treatment was not returned for evaluation, therefore a device analysis was unable to be performed.A complaint history review for similar reported/confirmed complaints has identified prior events.While all products met required manufacturing specifications prior to release a serial number, lot number, part revision or software version is required to link the device to a dhr or nc investigation.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical escalation event review was not completed.The product was not returned, and no evidence was made available to link the complaint to an escalation event.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with an internal connector associated with the reusable component of the tensioner.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received, the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post-market surveillance activities.H10- additional information.D10- concomitant medical products.
 
Additional Manufacturer Narrative
B5: event description.H11: the information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.Only the gap assessment was performed manually, which is an option within cori.The rest of the procedure was completed with the robot; therefore this event does not qualify as a change from a robotic assisted surgery to a full manual procedure.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.
 
Event or Problem Description
It was reported that during cori assisted tka surgery, the cori knee tensioner kept disconnecting.For 2 seconds it would act as thought, the piece was connected properly to the system and then would disconnect.The tech disconnected and reconnected the reusable and disposable pieces but this did not work.Tech also tried switching usb ports but was unsuccessful as well.Finally, the gap assessment was performed with manually and the surgery was completed with cori after a non-significant delay.No injuries to the patient were reported.

Brand Name
CORI KNEE TENSIONER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key19164806
Report Number3010266064-2024-00093
Device Sequence Number7330529
Product Code OLO
UDI-Device Identifier00885556809600
UDI-Public885556809600
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer05/17/2024
Not provided
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date05/22/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORI KN TENSIONER: ROB10101, 23FCMX0004.; RI CORI: ROB10024, (B)(6).
Patient SexUnknown